# SDR IPXA2020082159282

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 33,775 hours, 19,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112N80053
- Condition: Damaged
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1,  RIGHT WING DRY BAY PANEL 632BZ HAS EDGE DAMAGE.REPAIRED PART, DRY BAY PANEL, 632BZ, IAW SRM 51-70-07-OG IAW SRM 57-20-09-2R-1, FIG 201 TABLE I.
